My IM PAN Webpage

Saeed Ghasemi's Homepage


e-mail addresss.ghasemi@impan.pl     saeed.ghas@gmail.com              

Institute of Mathematics
Polish Academy of Sciences

ul. Sniadeckich 8
00-656 Warszawa 




I am currently an adjunct assistant professor (post-doctorate) at the Institute of Mathematics at Polish Academy of Sciences (IM PAN)
I received my Ph.D. degree at York University under supervision of professor Ilijas Farah. 


Research Interests

Publications and Preprints

  1. (Joint work with Piotr Koszmider) , Non-commutative Cantor-Bendixson derivatives and scattered C*-algebras, preprint.
  2. (Joint work with Piotr Koszmider) , An extension of compact operators by compact operators with no nontrivial multipliers. preprint
  3. Reduced products of metric structures: a metric Feferman-Vaught theorem , Journal of Symbolic Logic, to appear.
  4. Isomorphisms of quotients of FDD-algebras , Israel Journal of Mathematics Volume 209, Issue 2, pp 825-854, 2015.
  5. SAW*-algebras are essentially non-factorizable, Glasgow Mathematical Journal, 57, pp 1-5, 2015.

Teaching Experience

You can find my CV here.